Strona główna > Lista publikacji

Lista publikacji

  1. K.Bryś, Z.LoncClique and anticlique partitions of graphs, Discrete Mathematics 185 (1998), 41-49.
  2. K.Bryś, M.Kouider, Z. Lonc, M.Maheo, Decomposition of multigraphs, Discussiones Mathematicae Graph Theory 18 (1998), 225-232.
  3. K.Bryś, Decomposition of graphs into copies of 2P_3, Opuscula Mathematica vol. 18 (1998), 9-32.
  4. K.Bryś, Z.LoncMonochromatic partitions of complete uniform hypergraphs, SIAM Journal of Discrete Mathematics 14(3) (2001), 286-290. 
  5. K.Bryś, Z.Lonc, Polynomial cases of graph decomposition: A complete solution of Holyer's problem, Discrete Mathematics 309 (2009), 1294-1326.